Show simple item record

dc.contributor.authorBras Amorós, Maria
dc.contributor.authorFernández González, Julio
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-06-22T08:57:35Z
dc.date.available2018-06-22T08:57:35Z
dc.date.issued2018-09-01
dc.identifier.citationBras, M., Fernandez, J. Computation of numerical semigroups by means of seeds. "Mathematics of computation", 1 Setembre 2018, vol. 87, núm. 313, p. 2539-2550.
dc.identifier.issn0025-5718
dc.identifier.otherhttps://arxiv.org/pdf/1607.01545.pdf
dc.identifier.urihttp://hdl.handle.net/2117/118339
dc.description.abstractFor the elements of a numerical semigroup which are larger than the Frobenius number, we introduce the definition of seed by broadening the notion of generator. This new concept allows us to explore the semigroup tree in an alternative efficient way, since the seeds of each descendant can be easily obtained from the seeds of its parent. The paper is devoted to presenting the results which are related to this approach, leading to a new algorithm for computing and counting the semigroups of a given genus.
dc.format.extent12 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de grups
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de nombres
dc.subject.lcshAlgebra
dc.subject.lcshGroup theory
dc.subject.lcshOrdered algebraic structures
dc.subject.lcshNumber theory
dc.titleComputation of numerical semigroups by means of seeds
dc.typeArticle
dc.subject.lemacÀlgebra
dc.subject.lemacSemigrups
dc.subject.lemacGrups, Teoria de
dc.subject.lemacNombres, Teoria dels
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Grup de Recerca en Teoria de Nombres
dc.identifier.doi10.1090/mcom/3292
dc.relation.publisherversionhttp://www.ams.org/journals/mcom/2018-87-313/S0025-5718-2018-03292-6/
dc.rights.accessOpen Access
local.identifier.drac23213077
dc.description.versionPostprint (author's final draft)
local.citation.authorBras, M.; Fernandez, J.
local.citation.publicationNameMathematics of computation
local.citation.volume87
local.citation.number313
local.citation.startingPage2539
local.citation.endingPage2550


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain